Mesquita, J. G.
Tacuri, P. H.
Total Authors: 4
 Univ Sao Paulo, Inst Ciencias Matemat & Comp, Campus Sao Carlos, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
 Univ Brasilia, Inst Ciencias Exatas, Brasilia, DF - Brazil
 Univ Estadual Paulista, Fac Ciencias & Tecnol, Presidente Prudente, SP - Brazil
Total Affiliations: 3
Journal of Dynamics and Differential Equations;
Web of Science Citations:
In this paper, we introduce a class of measure neutral functional differential equations of type through the relation with a certain class of eneralized ordinary differential equations introduced in Federson and Schwabik (Differ Integral Equ 19(11):1201-1234, 2006) (we write generalized ODEs), using similar ideas to those of Federson et al. (J Differ Equ 252(6):3816-3847, 2012). By means of the correspondence with generalized ODEs, we state results on the existence, uniqueness and continuous dependences of solutions for our equation of neutral type. (AU)